# SDR SWAA2019081636001

- Difficulty date: July 30, 2019
- Submitted: August 16, 2019
- Operation: Air carrier
- Aircraft: N294WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32540
- Aircraft time: 41,426 hours, 24,645 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A0081
- Condition: Corroded
- Location: Bs 847-867
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SHIELD AT AFT CARGO BAY CORRODED BETWEEN BS. 847 TO BS. 867, RBL 21. / R&R SHIELD IAW SRM AND DWG.
